| Model Number |
PCO3728X |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Abscess (1690); Adhesion(s) (1695); Bacterial Infection (1735); Erosion (1750); Cellulitis (1768); Cyst(s) (1800); Dyspnea (1816); Erythema (1840); Fistula (1862); Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Hypoxia (1918); Unspecified Infection (1930); Inflammation (1932); Muscle Weakness/Atrophy (1967); Pain (1994); Hernia (2240); Peritonitis (2252); Discomfort (2330); Malaise (2359); Fungal Infection (2419); Obstruction/Occlusion (2422); Confusion/ Disorientation (2553); Ascites (2596); Bowel Perforation (2668); Fluid Discharge (2686); Nodule (4551); Unspecified Tissue Injury (4559); Decreased Appetite (4569); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after implant, the patient experienced recurrence, infection, adhesions, pain, abscess, fistula, small bowel obstruction, meh erosion, serosal injury, and perforated bowel.Post-operative patient treatment included small bowel resection and revision surgeries.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a incisional ventral hernia.It was reported that after implant, the patient experienced recurrence, infection, adhesions, pain, abscess, fistula, small bowel obstruction, meh erosion, serosal injury, perforated bowel, fat stranding, fluid collection, klebsiella oxytoca; e coli; enterococcus faecalis; clostridium perfringens; candida albicans; c glabrata; c albicans, labs abnormal wbc; hemoglobin; hematocrit, abdominal pain, cellulitis, bacterial peritonitis, swelling, redness, large mass, erythematous skin, elevated wbc, abdominal tenderness, feculent material, bleeding, cyst, hematoma, altered mental status with somnolence, leukocytosis, ileus, weakness, poor oral intake, malaise, shortness of breath, difficulty maintaining fluid status, dyspnea, & hypoxia.Post-operative patient treatment included small bowel resection, revision surgeries, ct scan, hospitalization, iv antibiotics, picc line placement, exploratory lap, lysis of adhesions, mesh removal, takedown of fistula, primary anastomosis, hernia repair with mesh, soft tissue debridement, raising of bilateral skin flaps, placement of blake drains, repair of injury to transverse colon, placement of loop ileostomy, feculent material washed out of abdomen, ultrasound guided aspiration of cyst/hematoma/abscess, pain medications, iv fluids, & closure of diverting loop ileostomy.
Additional Manufacturer Narrative
Additional info: a1, a2, a3a, a4, a5b, b2, b5, b6, b7, d6b, g1, h4, & h6 (patient codes, ime e2402: labs abnormal wbc; hemoglobin; hematocrit, elevated wbc, somnolence, leukocytosis, ileus, shortness of breath, difficulty maintaining fluid status).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Added h6 ime e2402: poor oral intake medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a incisional ventral hernia.It was reported that after implant, the patient experienced recurrence, infection, adhesions, pain, abscess, fistula, small bowel obstruction, meh erosion, serosal injury, perforated bowel, fat stranding, fluid collection, klebsiella oxytoca; e coli; enterococcus faecalis; clostridium perfringens; candida albicans; c glabrata; c albicans, labs abnormal wbc; hemoglobin; hematocrit, abdominal pain, cellulitis, bacterial peritonitis, swelling, redness, large mass, erythematous skin, elevated wbc, abdominal tenderness, feculent material, bleeding, cyst, hematoma, altered mental status with somnolence, leukocytosis, ileus, weakness, poor oral intake, malaise, shortness of breath, difficulty maintaining fluid status, dyspnea, (&) hypoxia.Post-operative patient treatment included medication, small bowel resection, abdominal paracentesis with us guidance, revision surgeries, ct scan, hospitalization, iv antibiotics, picc line placement, exploratory lap, lysis of adhesions, mesh removal, takedown of fistula, primary anastomosis, hernia repair with mesh, soft tissue debridement, raising of bilateral skin flaps, placement of blake drains, repair of injury to transverse colon, placement of loop ileostomy, feculent material washed out of abdomen, ultrasound guided aspiration of cyst/hematoma/abscess, pain medications, iv fluids, <(>&<)> closure of diverting loop ileostomy.
Additional Manufacturer Narrative
Additional info: a4, b5, b7 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.